# SDR 96ZZZX3184

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2430 · DC Generating System
- Part: Power Supply
- Part number: 171BS1011
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WOULD NOT HOLD CHARGE.  WARNING LIGHT CAME ON IN COCKPIT.  NO CHARGE.  REMOVED AND REPLACED.
